Title: Dynamics of gap solitons in one-dimensional binary lattices with saturable self-defocusing nonlinearity and alternating spacing
Authors: Beličev, Petra P.
Ilic, Igor
Maluckov, Aleksandra
Stepić, Milutin
Kanshu, Andrey
Rüter, Christian E. 
Kip, Detlef  
Language: en
Subject (DDC): DDC::500 Naturwissenschaften und Mathematik
Issue Date: 2012
Document Type: Article
Journal / Series / Working Paper (HSU): Physical review. A, Atomic, molecular, and optical physics The American Physical Society. 
Volume: 86
Issue: 3
Publisher Place: College Park, MD
Abstract: 
The existence and stability of spatial solitons in one-dimensional binary photonic lattices with alternating spacing and a saturable defocusing type of nonlinearity are investigated. Five types of nonlinear localized structures are found to exist: two in the mini-gap in the energy spectrum and others in the regular gap. It is proved that some of them are stable in certain ranges of the system parameters. Interactions between two identical localized structures propagating parallel to each other are investigated, too. It is shown that this interaction leads to formation of different localized patterns, such as solitons, breather-like modes, and breather complexes. The interaction output depends on the power and type of interacting identical solitons, the separation between them, the width of the mini-gap, and the phase relation between the tails of interacting solitons. © 2012 American Physical Society.
Organization Units (connected with the publication): Experimentalphysik und Materialwissenschaften 
URL: https://api.elsevier.com/content/abstract/scopus_id/84866692729
ISSN: 10502947
DOI: 10.1103/PhysRevA.86.033835
Appears in Collections:Publications of the HSU Researchers

Show full item record

CORE Recommender

SCOPUSTM   
Citations

2
checked on May 16, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in openHSU are protected by copyright, with all rights reserved, unless otherwise indicated.